Hello sir, Please tell me about treatment, tests and department of above problem. It's been more than one year after my review of surgery i have detailed with the profile. Now i am not in any medication other than warfarin and penidure 12la I am having symptoms of electrolyte imbalance... prolonged usage of diuretics (amifru 40 for 5-6 months) may be one reason behind Symptoms: dizziness, thirst, confusion, depression...
Like the answers? Chat privately with the doctor of your choice
Hello there. I can understand your concern. I have gone through your case and the attachment also. No.where have you attached the reports of your electrolytes level. Whose diagnosis is it ? Is it your own diagnosis? Many things apart from the electrolytes cause those symptoms. Also, electrolytes refer to sodium, potassium, chloride largely. Are you taking about any particular electrolyte? Consult a physician in person for detailed evaluation and a proper diagnosis by a actual doctor. Best regards. Dr. Anil Kumar Jain.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.